MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4130/K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
A customer alleged during a procedure in the cardiology department, the handle of the merit basixcompak broke off.No reported injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The sample returned was received with the retainer cap and handle assembly detached from the barrel.The likely root cause can be attributed to a manufacturing operator error.The complaint was confirmed.A search of the complaint database was performed and one similar complaints for this lot number was found.The device history record was reviewed, and no exception documents were found.

Brand Name
INFLATION DEVICE.BASIXCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24321743
Report Number1721504-2026-00871
Device Sequence Number9674149
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Device Lot NumberI3118232
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown